Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have pigmentation on penis. No medication till now. What to do?

I am 34 yrs old male. For about 3-4 weeks i have noticed two white patches of white colour with slightly darker pigmentation in the centre appearinng oon my penis............the size and prominence has been increasinng......need urgent advice of what it could be, whom should i refer to and anything else.
Asked by Me , 4 minutes ago     
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting,

From your description it will be hard to tell exactly what lesions you are having without seeing them. The white patches are most likely due to a fungi infection/dermatophyte also known as tinea cruris and if increasing in size then it is definitely an infection.
My suggestion is that you should consult with a dermatologist who will first examine the lesions, confirm the cause and provide you with appropriate treatment most likely antifungi cream (such as miconazole cream) or steroid cream (such as hydrocortisone/betamethasone).
Other possible causes could be ruled out such as bacteria, viral or parasitic infections of the penis area.

Hope this will help
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor